# SDR A6WA201240699

- Difficulty date: June 24, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 21,763 hours, 21,706 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Retainer
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 422BT, AFT DIVIDER PANEL RETAINER CRACKED.  REMOVED UNSERVICEABLE AFT DIVIDER ON PANEL 422BT AND REPLACED WITH SERVICEABLE DIVIDER 601R37003-180 IAW SRM 51-42-06.
